MAUDE Adverse Event Report: MICRO-VOLUME RADIATION STERILIZED EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

MICRO-VOLUME RADIATION STERILIZED EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2N3348
Medical Device Problem Codes Complete Blockage (1094); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that two (2) non-dehp micro-volume extension sets were occluded.It was further reported that the tubing could not be injected with fluid.This was observed after taking out of the package.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h4, h6, h10.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
MICRO-VOLUME RADIATION STERILIZED EXTENSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12249733
Report Number1416980-2021-04671
Device Sequence Number3223053
Product Code FPA
UDI-Device Identifier00085412004822
UDI-Public(01)00085412004822
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K811078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2N3348
Device Lot NumberUR20K15028
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/05/2021
Supplement Date Received by Manufacturer08/18/2021
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date08/30/2021
Date Device Manufactured11/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUID